# SDR SIMA950801

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714200
- Condition: Cracked
- Location: Lt Prop
- Part time: 5,560 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING ROUTINE NDT INSPECTION OF PROPELLER HUB P/N 660714200, S/N 110979.  A CRACK WAS FOUND RUNNING VERTICAL IN DOWEL PIN HOLE BETWEEN BOLT HOLES NR 5 AND NR 6.  CRACK APPROXIMATELY .25 INCH LONG.  HUB WAS REMOVED FROM SERVICE.  (W)
